RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 4, Pages 473–486 (Mi msb4331)  

This article is cited in 3 scientific papers (total in 3 papers)

Theorems on positive solutions of equations of the second kind with nonlinear operators

V. Ya. Stetsenko, A. R. Esayan


Full text: PDF file (1336 kB)

Bibliographic databases:
UDC: 517.948
Received: 08.01.1964

Citation: V. Ya. Stetsenko, A. R. Esayan, “Theorems on positive solutions of equations of the second kind with nonlinear operators”, Mat. Sb. (N.S.), 68(110):4 (1965), 473–486

Citation in format AMSBIB
\Bibitem{SteEsa65}
\by V.~Ya.~Stetsenko, A.~R.~Esayan
\paper Theorems on positive solutions of equations of the second kind with nonlinear operators
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 4
\pages 473--486
\mathnet{http://mi.mathnet.ru/msb4331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=193551}
\zmath{https://zbmath.org/?q=an:0161.35103}


Linking options:
  • http://mi.mathnet.ru/eng/msb4331
  • http://mi.mathnet.ru/eng/msb/v110/i4/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. A. Khachatryan, “Positive solubility of some classes of non-linear integral equations of Hammerstein type on the semi-axis and on the whole line”, Izv. Math., 79:2 (2015), 411–430  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Kh. A. Khachatryan, H. S. Petrosyan, “One parameter families of positive solutions of some classes of convolution type nonlinear integral equations”, J. Math. Sci., 231:2 (2018), 153–167  mathnet  crossref  crossref
    3. Khachatryan Kh.A. Terdzhyan Ts.E. Sardanyan T.G., “On the Solvability of One System of Nonlinear Hammerstein-Type Integral Equations on the Semiaxis”, Ukr. Math. J., 69:8 (2018), 1287–1305  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:188
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020